# SDR ASAA0872847

- Difficulty date: April 3, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 31,363 hours, 13,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32524
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS LIGHTNING STRIKE REPAIR AT RT FUSELAGE SKIN STA 500 + 16.5", 0.5" BELOW STR 20R REQUIRE HFEC OR DYE PENETRANT INSPECTION PER SRM 53 00 01 REPAIR 13 PARA 6.  MATERIAL LOSS FROM PREVIOUS LIGHTNING DAMAGE REMOVAL 0.020" ORIGINAL THICKNESS IS 0.080" PER B737 700 SRM 53 30 01 FIG 2.  DAMAGE IS BEYOND ALLOWABLE LIMITS IAW B737 700 SRM 53 00 01 REPAIR MAT. MADE IAW B737 700 SRM 53 00 01.  REPAIR PARTS INSTALLED IAW B737 700 SRM 51-40-02.
